| Model Number |
LF-GP |
| Medical Device Problem Code |
Peeled/Delaminated (1454)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device evaluation is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was observed during the device inspection, that the intubation fiberscope exhibited the coating peeling 1 to 2mm or more off the image guide hose.There were no reports of patient involvement.
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the device evaluation and the legal manufacturer's final investigation.Corrected field: h6-component code.New information added to the following field(s): b1, h3 and h6.The device was returned for evaluation where the reported event was identified.Based on the results of the investigation, a definitive root cause cannot be identified.A device history review revealed no issues that could have caused or contributed to the reported issue.Labeling: this issue is addressed in the instructions for use (ifu): we have confirmed that the inspection method for this issue is described in "chapter 3, preparation and inspection, 3.2 preparation and inspection of the endoscope" in the instruction manual for the lf-tp/dp/gp laryngeal fiberscope.Olympus will continue to monitor the field performance of this device.